# SDR USAA2011042691632

- Difficulty date: April 6, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CHECK - CRACKED AFT INNER FRAME SEGMENT ON EMERGENCY EXIT DOOR 833 BETWEEN FR 40 TO FR 41 AND BEAM 1 TO BEAM 3.  REPAIRED AFT INNER FRAME SEGMENT ON EMERGENCY EXIT DOOR 833 BETWEEN FR 40 TO FR 41 AND BEAM 1 TO BEAM 3 IAW ENGINEERING ORDER 5210Y228.
